MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F; INTRODUCER, CATHETER
Model Number SI-1371-L
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Air Embolism (1697); Arrhythmia (1721)
Date of Event 07/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During af ablation procedure, an air leak occurred which led to an air embolism and transient st elevation.There were no issues with the device during prep; however, air was noted to be leaking from the hemostatic valve when pulling back after transseptal.The physician continued to use the device.Later in the procedure while exchanging the pfa catheter to the mapping catheter, the patient experienced transient st elevation which the physician believed to be linked to the defective sheath.The sheath was aspirated twice with a 20cc syringe.Patient was discharged.
 
Additional Manufacturer Narrative
Additional information: d9, g3, g6, h2, h3, h6, h11.One 13f agilis steerable introducer sheath and dilator were received for evaluation.Functional testing confirmed a leak in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing was noted in the side wall of the seal.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.A corrective action was initiated to investigate the failure mode of the agilis leak.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, LARGE CURL, 13F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22860634
Report Number2182269-2025-00062
Device Sequence Number7632226
Product Code DYB
UDI-Device Identifier05415067051844
UDI-Public(01)05415067051844(10)10793133(17)280229
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-L
Device Catalogue NumberSI-1371-L
Device Lot Number10793133
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown